# SDR SWIA202162851

- Difficulty date: October 1, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: Seized
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SYSTEM #1 RUDDER PCU BRAKET BOLT IS SEIZED.   (C-CHECK RO 11-24-21)   REMOVED SYSTEM #1 RUDDER PCU BRACKET BOLT REF CRJ-700 SRM 51-41-02-001-001-A01
